# SDR DL757001479

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 50,263 hours, 27,553 cycles
- Engine: Pwa PW2037
- Engine time: 14,798 hours, 7,522 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 14,798 hours, 7,522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLAMED OUT AT FL 350, RELIGHT ATTEMPTED SUCCESSFUL AFTER THREE MINUTES OF WINDMILLING.  ENGINE LEFT AT IDLE AND LANDED.  REPLACED ENGINE.
